# SDR DALA2019052803272

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,641 hours, 38,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DENT ON RT AFT. FUSELAGE EXTERNAL SKIN, STA. 1977.5, PROJECTION S-3R. CORRECTIVE ACTION:FUSELAGE EXTERNAL SKIN AT STA. 1977.5 PROJECTION S-3R WAS REPAIRED PER SRM. (1089437)
